# SDR SWAA2025082100198

- Difficulty date: August 10, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 26,379 hours, 13,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE NEEDS SECURING.  SECURED R1 DOOR ASSIST HANDLE IAW 52-41-31-400-802, SUBTASK 52-41-31-020-008.   VERIFIED SECURED R1 DOOR ASSIST HANDLE IAW 52-41-31-400-802, SUBTASK 52-41-31-020-008.
